RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2017, Volume 72, Issue 5(437), Pages 187–188 (Mi umn9789)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On new properties of Hankel matrices over the field of rational numbers

V. P. Platonovab

a Federal Research Centre Scientific Research Institute for System Analysis of Russian Academy of Sciences
b Steklov Mathematical Institute of Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm9789

Full text: PDF file (336 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2017, 72:5, 963–964

Bibliographic databases:

MSC: Primary 11C20; Secondary 11G05, 11R27
Presented: В. М. Бухштабер
Accepted: 01.08.2017

Citation: V. P. Platonov, “On new properties of Hankel matrices over the field of rational numbers”, Uspekhi Mat. Nauk, 72:5(437) (2017), 187–188; Russian Math. Surveys, 72:5 (2017), 963–964

Citation in format AMSBIB
\Bibitem{Pla17}
\by V.~P.~Platonov
\paper On new properties of Hankel matrices over the field of rational numbers
\jour Uspekhi Mat. Nauk
\yr 2017
\vol 72
\issue 5(437)
\pages 187--188
\mathnet{http://mi.mathnet.ru/umn9789}
\crossref{https://doi.org/10.4213/rm9789}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3716517}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2017RuMaS..72..963P}
\elib{http://elibrary.ru/item.asp?id=30512326}
\transl
\jour Russian Math. Surveys
\yr 2017
\vol 72
\issue 5
\pages 963--964
\crossref{https://doi.org/10.1070/RM9789}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000422922900006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85041100201}


Linking options:
  • http://mi.mathnet.ru/eng/umn9789
  • https://doi.org/10.4213/rm9789
  • http://mi.mathnet.ru/eng/umn/v72/i5/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Platonov, M. M. Petrunin, “On new arithmetic properties of determinants of Hankel matrices”, Dokl. Math., 98:1 (2018), 370–372  mathnet  crossref  crossref  zmath  isi  elib  scopus
    2. Platonov V.P., Petrunin M.M., “On Infinite-Dimensional Integer Hankel Matrices”, Dokl. Math., 99:2 (2019), 218–220  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:234
    References:21
    First page:49

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019